# SDR SIMA201018305

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 14,111 hours, 12,237 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3670 THE CREW REPORTED EXCESSIVE NOSE WHEEL SHIMMY UPON LANDING AND ON TAXI TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE ASSEMBLY IAW WORK CARD 32-700-17.  REMOVED AND REPLACED NR 3 AND NR 4 TIRES IAW 32-700-11.  AS A PRECAUTION REMOVED AND INSTALLED THERMAL TEMPERATURE SWITCH BY LEFT DUAL TEMP CONTROL VALVE IAW EMB-145 AMM 36-20-00.  THE OPERATIONAL CHECK WAS GOOD.
